# SDR CA130307004

- Difficulty date: March 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,725 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12966
- Condition: Cracked
- Location: Nr 2
- Part time: 657 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD CYLINDER NR 2 FOUND CRACK DURING MAINTEANCE, CRACK IS LOCATED AT TOP BASE THREADED PORTION UNDER EXHAUST PUSH ROD DEPRESSION.  CRACK IS APPROXIMATELY 0,750" LONG THRU 3 COOLING FINS AND IS VISIBLE WITH PUSH HSG INSTALLED.
